# SDR A6WA201643700

- Difficulty date: March 15, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 40,316 hours, 36,689 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK SMELLS LIKE BURNT OIL.  PLACARDED & PLACED ON MEL.  R & R LT COALESCER IAW SUP 14-192.  NO ODOR NOTED AT THIS TIME.  REMOVED PLACARD & FROM MEL.
